# SDR ORJA95138

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Nr 2 Wheel Assy
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WHEEL THROUGH-BOLT SHEARED.  REPLACED NR 4 WHEEL ASSY.  (X)
